# SDR HEEA968692

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3533T
- Make and model: Bolkms BO105S
- Aircraft serial: S111
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10143501211
- Condition: Failed
- Location: Cockpit Encoder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENCODE ALTIMETER WILL NOT REPORT ALTITUDE ABOVE 2500 FEET. SENT TO THE RADIO SHOP FOR INSPECTION AND REPAIR.
